# SDR USAA970118

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230AU
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21975
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727b
- Part time: 45,964 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-5 CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND 4.5 INCH CRACK, 3.25 INCH CRACK AT STRINGER 17R BS 727B FUSELAGE SKIN.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 PAGE 11.  (M)
